# SDR SWAA2021122251726

- Difficulty date: December 8, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 45,600 hours, 27,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Threshold
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON AFT CARGO BAY DOOR THRESHOLD SUB WEB AT RBL 20 BS 787+9; RBL 27 BS 807+3; BS 807+5; BS 807+8. ; / [01] EVALUATED CORROSION AT ALL LOCATIONS; FOUND DEEPEST LOCATION TO BE AT BS 787+9 RBL 20 WL 157; FOUND 0.015 REMOVED FROM ORIG 0.045 FOUND TO BE OUT OF LIMITS PER SRM 53-60-15-1A-1 USING DEPTH GAUGE ATS2678 S/N UNKNOWN; [02] VERIFIED CORRECTIVE ACTION ENTRY 1. OUT OF LIMITS.; [03] LOCATED AND DRILLED THRESHOLD SUB WEB AT RBL20 BS 794-847 IAW SRM 51-40-05-0G-0 AND DWG 146A8340; DWG 146A8340; DWG 146A8120; [04] LOCATED AND DRILLED NEW SUB THRESHOLD WEB AT RBL20 BS 794-847; AND INSTALLED NUTPLATES IAW SRM 51-40-02-0G-0; SRM 51-40-05-0G-0 AND DWG 146A8340; DWG 146A8340; DWG 146A8120; [05] VERIFIED CORRECTIVE ACTIONS 3 AND 4.; [06] RII NOT REQUIRED FOR THIS TASK.
